| Model Number |
550AHCT |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Per the manufacturer's subsidiary, the bpm would slowly revert to reading values between two and three, while the correct values were between four and five.This was tested using manual blood gas results.
Event or Problem Description
It was reported that during use of the device for cardiopulmonary bypass (cpb), the blood parameter monitor (bpm) potassium (k+) levels were reading incorrectly.The bpm was recalibrated mid case, it worked for a small period of time, before the readings were incorrect again.Manual blood gas analysis was used for the remainder of the case.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
During laboratory analysis, the product surveillance technician (pst) connected the blood parameter monitor (bpm) to lab use only (luo) testing equipment.The monitor was set to operate mode with a standard reference sensor (srs) and cuvette attached to the respective probes.The monitor was allowed to run in operate mode for approximately one hour.During this time several in vivo adjustments were made to the potassium (k+) value all with the correct response.The reported behavior was not present during the evaluation.
Additional Manufacturer Narrative
The reported complaint was not confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
Event or Problem Description
Per clinical review on 12jul2023, the team experienced a problem with their blood parameter monitor (bpm) during cardiopulmonary bypass (cpb), described as potassium (k+) levels reading incorrectly, with no delay, no blood loss, and successful completion of the procedure.
Additional Manufacturer Narrative
The service repair technician (srt) found the arterial blood parameter monitor (bpm) probe to exceed alert limits.The arterial bpm probe was replaced as the most likely cause of the reported issue.The unit operated to the manufacturer's specifications.